Alert archive / Wisconsin / Gale Warnings in 2008

Gale Warning 13, NWS Green Bay, WI

November 19, 2008

NWS Green Bay, WI issued this gale warning at Nov 19, 2008, 4:08 AM CST. It was in force for 50 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 19, 2008, 4:08 AM CST (10:08 UTC)
Expired
Nov 21, 2008, 6:00 AM CST
In force
50 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

000
WHUS73 KGRB 191008
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
408 AM CST WED NOV 19 2008

...A PERIOD OF STRONG NORTHWEST WINDS EXPECTED TONIGHT THROUGH
THURSDAY NIGHT...

.COLD AIR WILL SURGE BACK INTO THE REGION TONIGHT ON STRONG
NORTHWEST WINDS. THE WINDS WILL CREATE CONDITIONS THAT ARE
HAZARDOUS TO SMALL CRAFT. THE WINDS ARE EVEN EXPECTED TO REACH
GALE FORCE OVER AREAS OF THE BAY AND LAKE ADJACENT TO THE NORTHERN
PART OF THE DOOR PENINSULA.

LMZ521-541-191815-
/O.UPG.KGRB.SC.Y.0070.000000T0000Z-081121T1200Z/
/O.NEW.KGRB.GL.W.0013.081119T1008Z-081121T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
408 AM CST WED NOV 19 2008

...GALE WARNING IN EFFECT UNTIL 6 AM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 6 AM CST FRIDAY.

SOUTH WINDS TO 30 KTS ARE EXPECTED EARLY THIS MORNING. THE WINDS
WILL GRADUALLY TURN SOUTHWEST AND THEN WEST AS THEY DIMINISH TO 15
TO 25 KNOTS DURING THE DAY. THE WINDS WILL BECOME NORTHWEST AND
INCREASE SHARPLY TONIGHT. NORTHWEST GALE FORCE WINDS OF 35
KNOTS...WITH GUSTS TO AROUND 45 KNOTS ARE EXPECTED TONIGHT AND
THURSDAY. AT THIS POINT THERE IS SOME UNCERTAINTY AS TO WHEN WINDS
WILL DROP BELOW GALE FORCE...SO THE ENDING TIME OF THE WARNING MAY
NEED TO BE ADJUSTED IN LATER FORECASTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED.
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

LMZ522-542-543-191815-
/O.CON.KGRB.SC.Y.0070.000000T0000Z-081121T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
408 AM CST WED NOV 19 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY. 

SOUTH WINDS TO 30 KTS ARE EXPECTED EARLY THIS MORNING. THE WINDS
WILL GRADUALLY TURN SOUTHWEST AND THEN WEST AS THEY DIMINISH TO 15
TO 25 KNOTS DURING THE DAY. THE WINDS WILL BECOME NORTHWEST AND
INCREASE TO 30 KNOTS TONIGHT...AND THEN CONTINUE THROUGH AT LEAST
THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS
9 follow-up statements
000
WHUS73 KGRB 191658
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1058 AM CST WED NOV 19 2008

...A PERIOD OF STRONG NORTHWEST WINDS EXPECTED TONIGHT THROUGH
THURSDAY NIGHT...

.COLD AIR WILL SURGE BACK INTO THE REGION TONIGHT ON STRONG
NORTHWEST WINDS. THE WINDS WILL CREATE CONDITIONS THAT ARE
HAZARDOUS TO SMALL CRAFT. THE WINDS ARE EVEN EXPECTED TO REACH
GALE FORCE OVER AREAS OF THE BAY AND LAKE ADJACENT TO THE
NORTHERN PART OF THE DOOR PENINSULA.

LMZ521-541-200100-
/O.CON.KGRB.GL.W.0013.000000T0000Z-081121T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1058 AM CST WED NOV 19 2008

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY. 

SOUTHWEST WINDS 15 TO 25 KTS ARE EXPECTED THIS AFTERNOON. THE WINDS
WILL BECOME NORTHWEST AND INCREASE SHARPLY TONIGHT. NORTHWEST GALE
FORCE WINDS OF 35 KNOTS...WITH GUSTS TO AROUND 45 KNOTS ARE EXPECTED
TONIGHT AND THURSDAY. AT THIS POINT THERE IS SOME UNCERTAINTY AS
TO WHEN WINDS WILL DROP BELOW GALE FORCE...SO THE ENDING TIME OF
THE WARNING MAY NEED TO BE ADJUSTED IN LATER FORECASTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-542-543-200100-
/O.CON.KGRB.SC.Y.0070.000000T0000Z-081121T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1058 AM CST WED NOV 19 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY. 

SOUTHWEST WINDS 15 TO 25 KTS ARE EXPECTED THIS AFTERNOON. THE WINDS
WILL BECOME NORTHWEST AND INCREASE TO 30 KNOTS TONIGHT...AND THEN
CONTINUE THROUGH AT LEAST THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
000
WHUS73 KGRB 192149
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
349 PM CST WED NOV 19 2008

...A PERIOD OF STRONG NORTHWEST WINDS EXPECTED LATE TONIGHT THROUGH
THURSDAY NIGHT...

.COLD AIR WILL SURGE BACK INTO THE REGION LATE TONIGHT ON STRONG
NORTHWEST WINDS. THESE WINDS WILL CREATE CONDITIONS THAT ARE
HAZARDOUS TO SMALL CRAFT. THE WINDS ARE EVEN EXPECTED TO REACH
GALE FORCE OVER AREAS OF THE BAY AND LAKE ADJACENT TO THE
NORTHERN PART OF THE DOOR PENINSULA.

LMZ521-541-200600-
/O.CON.KGRB.GL.W.0013.000000T0000Z-081121T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
349 PM CST WED NOV 19 2008

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY. 

NORTHWEST WINDS WILL INCREASE SHARPLY LATE TONIGHT. NORTHWEST GALE
FORCE WINDS OF 35 KNOTS...WITH GUSTS TO AROUND 40 KNOTS ARE
EXPECTED LATE TONIGHT AND THURSDAY. AT THIS POINT THERE IS SOME
UNCERTAINTY AS TO WHEN WINDS WILL DROP BELOW GALE FORCE... SO THE
ENDING TIME OF THE WARNING MAY NEED TO BE ADJUSTED IN LATER
FORECASTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-542-543-200600-
/O.CON.KGRB.SC.Y.0070.000000T0000Z-081121T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
349 PM CST WED NOV 19 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY. 

NORTHWEST WINDS OF 20 TO 25 KTS WILL PREVAIL TONIGHT THROUGH EARLY
FRIDAY MORNING. THESE WINDS WILL CREATE HAZARDOUS CONDITIONS TO
SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
000
WHUS73 KGRB 200351
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
951 PM CST WED NOV 19 2008

...GALE FORCE WINDS WILL CONTINUE OVERNIGHT THROUGH EARLY FRIDAY
MORNING...

.COLD AIR POURING IN ACROSS THE REGION WILL CONTINUE ON VERY
STRONG NORTHWEST WINDS. THESE GALE FORCE WINDS WILL CREATE
CONDITIONS THAT WILL BE HAZARDOUS TO SMALL CRAFT...ESPECIALLY OVER
AREAS OF THE BAY AND LAKE ADJACENT TO THE NORTHERN PART OF THE
DOOR PENINSULA.

LMZ521-541-201200-
/O.CON.KGRB.GL.W.0013.000000T0000Z-081121T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
951 PM CST WED NOV 19 2008

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY. 

.COLD AIR POURING IN ACROSS THE REGION WILL CONTINUE ON VERY
STRONG NORTHWEST WINDS. THESE GALE FORCE WINDS WILL CREATE
CONDITIONS THAT WILL BE HAZARDOUS TO SMALL CRAFT...ESPECIALLY OVER
AREAS OF THE BAY AND LAKE ADJACENT TO THE NORTHERN PART OF THE
DOOR PENINSULA. AT THIS POINT THERE IS SOME UNCERTAINTY AS TO
WHEN WINDS WILL DROP BELOW GALE FORCE... SO THE ENDING TIME OF THE
WARNING MAY NEED TO BE ADJUSTED IN LATER FORECASTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-542-543-201200-
/O.CON.KGRB.SC.Y.0070.000000T0000Z-081121T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
951 PM CST WED NOV 19 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY. 

NORTHWEST WINDS TO 30 KTS WILL PREVAIL OVERNIGHT THROUGH EARLY
FRIDAY MORNING. THESE WINDS WILL CREATE HAZARDOUS CONDITIONS TO
SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

SAC
000
WHUS73 KGRB 200938
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
338 AM CST THU NOV 20 2008

...STRONG NORTHWEST WINDS TO CONTINUE...

.COLD AIR WILL CONTINUE TO POUR INTO THE REGION ON STRONG
NORTHWEST WINDS. GALE FORCE WINDS ARE EXPECTED IN AREAS ADJACENT
TO THE NORTHERN PORTION OF THE DOOR PENINSULA. CONDITIONS HAZARDOUS
TO SMALL CRAFT ARE EXPECTED ACROSS THE ENTIRE AREA.

LMZ521-541-201745-
/O.CON.KGRB.GL.W.0013.000000T0000Z-081121T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
338 AM CST THU NOV 20 2008

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY. 

.GALE FORCE NORTHWEST WINDS WILL CONTINUE TODAY. WINDS WILL START
TO DIMINISH TONIGHT. THE GALE WARNING WILL BE REPLACED WITH A
SMALL CRAFT ADVISORY ONCE WINDS FALL BELOW GALE FORCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-542-543-201745-
/O.EXT.KGRB.SC.Y.0070.000000T0000Z-081121T1800Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
338 AM CST THU NOV 20 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 12 PM CST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 12 PM CST FRIDAY.

NORTHWEST WINDS TO 30 KNOTS WILL CONTINUE INTO THIS
EVENING...THEN VERY SLOWLY DIMINISH. CONDITIONS HAZARDOUS TO
SMALL CRAFT WILL CONTINUE THROUGH NOON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS
000
WHUS73 KGRB 201627
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1027 AM CST THU NOV 20 2008

...STRONG NORTHWEST WINDS TO CONTINUE...

.COLD AIR WILL CONTINUE TO POUR INTO THE REGION ON STRONG NORTHWEST
WINDS. GALE FORCE WINDS ARE EXPECTED IN AREAS ADJACENT TO THE NORTHERN
PORTION OF THE DOOR PENINSULA. CONDITIONS HAZARDOUS TO SMALL CRAFT
ARE EXPECTED ACROSS THE ENTIRE AREA.

LMZ521-541-210030-
/O.CON.KGRB.GL.W.0013.000000T0000Z-081121T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1027 AM CST THU NOV 20 2008

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY. 

.GALE FORCE NORTHWEST WINDS WILL CONTINUE THIS AFTERNOON. WINDS WILL
BEGIN TO DIMINISH TONIGHT. THE GALE WARNING WILL BE REPLACED WITH A
SMALL CRAFT ADVISORY ONCE WINDS FALL BELOW GALE FORCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED.
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-542-543-210030-
/O.CON.KGRB.SC.Y.0070.000000T0000Z-081121T1800Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1027 AM CST THU NOV 20 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST FRIDAY. 

NORTHWEST WINDS TO 30 KNOTS WILL CONTINUE INTO THIS EVENING...THEN
VERY SLOWLY DIMINISH. CONDITIONS HAZARDOUS TO SMALL CRAFT WILL CONTINUE
THROUGH NOON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO
SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
000
WHUS73 KGRB 202206
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
406 PM CST THU NOV 20 2008

...STRONG NORTHWEST WINDS TO CONTINUE...

.COLD AIR WILL CONTINUE TO POUR INTO THE REGION ON STRONG
NORTHWEST WINDS. GALE FORCE WINDS ARE EXPECTED IN AREAS ADJACENT
TO THE NORTHERN PORTION OF THE DOOR PENINSULA. CONDITIONS
HAZARDOUS TO SMALL CRAFT ARE EXPECTED ACROSS THE ENTIRE AREA.

LMZ521-541-210615-
/O.CON.KGRB.GL.W.0013.000000T0000Z-081121T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
406 PM CST THU NOV 20 2008

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY. 

.GALE FORCE NORTHWEST WINDS WILL CONTINUE THROUGH EARLY FRIDAY
MORNING. THE GALE WARNING WILL BE REPLACED WITH A SMALL CRAFT
ADVISORY ONCE WINDS FALL BELOW GALE FORCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-542-543-210615-
/O.CON.KGRB.SC.Y.0070.000000T0000Z-081121T1800Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
406 PM CST THU NOV 20 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST FRIDAY. 

NORTHWEST WINDS TO 30 KNOTS WILL CONTINUE INTO TONIGHT...BEFORE
GRADUALLY DIMINISHING FRIDAY MORNING. CONDITIONS HAZARDOUS TO
SMALL CRAFT WILL CONTINUE THROUGH NOON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
000
WHUS73 KGRB 210332
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
932 PM CST THU NOV 20 2008

...STRONG NORTHWEST WINDS WILL SLOWLY DIMINISH...

.GALE FORCE WINDS WILL CONTINUE IN AREAS ADJACENT TO THE NORTHERN
PORTION OF THE DOOR PENINSULA THROUGH EARLY FRIDAY MORNING...BEFORE
SLOWLY SUBSIDING.

LMZ521-541-211145-
/O.CON.KGRB.GL.W.0013.000000T0000Z-081121T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
932 PM CST THU NOV 20 2008

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY. 

.GALE FORCE NORTHWEST WINDS WILL CONTINUE THROUGH EARLY FRIDAY
MORNING. THE GALE WARNING WILL BE REPLACED WITH A SMALL CRAFT
ADVISORY ONCE WINDS FALL BELOW GALE FORCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-542-543-211145-
/O.CON.KGRB.SC.Y.0070.000000T0000Z-081121T1800Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
932 PM CST THU NOV 20 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST FRIDAY. 

NORTHWEST WINDS TO 30 KNOTS WILL CONTINUE INTO OVERNIGHT...BEFORE
GRADUALLY DIMINISHING TO 20 TO 25 KTS FRIDAY MORNING. CONDITIONS
HAZARDOUS TO SMALL CRAFT WILL CONTINUE THROUGH NOON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
000
WHUS73 KGRB 210940
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
340 AM CST FRI NOV 21 2008

...STRONG NORTHWEST WINDS WILL SLOWLY DIMINISH...

.GALE FORCE WINDS WILL CONTINUE IN AREAS ADJACENT TO THE NORTHERN
PORTION OF THE DOOR PENINSULA THROUGH THE EARLY MORNING HOURS...THEN
SLOWLY DIMINISH.

LMZ521-541-211200-
/O.CON.KGRB.GL.W.0013.000000T0000Z-081121T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
340 AM CST FRI NOV 21 2008

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING. 

.GALE FORCE NORTHWEST WINDS WILL CONTINUE FOR THE EARLY MORNING
HOURS. THE GALE WARNING WILL BE REPLACED WITH A SMALL CRAFT
ADVISORY ONCE WINDS FALL BELOW GALE FORCE LATER THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ522-542-543-211745-
/O.EXT.KGRB.SC.Y.0070.000000T0000Z-081121T2200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
340 AM CST FRI NOV 21 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON. 

NORTHWEST WINDS TO 30 KNOTS EARLY THIS MORNING WILL SLOWLY
DIMINISH INTO THE 15 TO 25 KNOT RANGE BY EARLY AFTERNOON...AND TO
10 TO 20 KNOTS BY EARLY EVENING. CONDITIONS HAZARDOUS TO SMALL
CRAFT ARE EXPECTED FOR MOST OF THE DAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS
000
WHUS73 KGRB 211155
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
555 AM CST FRI NOV 21 2008

...STRONG NORTHWEST WINDS WILL SLOWLY DIMINISH...

.ALTHOUGH A FEW GALE FORCE WIND GUSTS ARE STILL POSSIBLE UNTIL
MID-MORNING...WINDS WERE STARTING TO DIMINISH. HOWEVER...CONDITIONS
HAZARDOUS TO SMALL CRAFT WILL CONTINUE THROUGH THE DAY.

LMZ521-541-212000-
/O.EXP.KGRB.GL.W.0013.000000T0000Z-081121T1200Z/
/O.EXB.KGRB.SC.Y.0070.081121T1200Z-081121T2200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
555 AM CST FRI NOV 21 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON. THE SMALL CRAFT ADVISORY REPLACES THE GALE WARNING
WHICH HAD BEEN IN EFFECT FOR THIS AREA.

NORTHWEST WINDS AROUND 30 KNOTS ARE EXPECTED EARLY THIS MORNING.
SOME GUSTS OF 35 TO 40 KNOTS ARE STILL POSSIBLE. THE WINDS WILL
SLOWLY DIMINISH INTO THE 15 TO 25 KNOT RANGE BY EARLY
AFTERNOON...AND TO 10 TO 20 KNOTS BY EARLY EVENING. CONDITIONS
HAZARDOUS TO SMALL CRAFT ARE EXPECTED FOR MOST OF THE DAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ522-542-543-212000-
/O.CON.KGRB.SC.Y.0070.000000T0000Z-081121T2200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
555 AM CST FRI NOV 21 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON. 

NORTHWEST WINDS TO 30 KNOTS EARLY THIS MORNING WILL SLOWLY
DIMINISH INTO THE 15 TO 25 KNOT RANGE BY EARLY AFTERNOON...AND TO
10 TO 20 KNOTS BY EARLY EVENING. CONDITIONS HAZARDOUS TO SMALL
CRAFT ARE EXPECTED FOR MOST OF THE DAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Nov 19, 4:00 AM CST, 8 minutes earlier.

Area forecast discussion, Nov 19, 4:00 AM CST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
400 AM CST WED NOV 19 2008

.SYNOPSIS...LARGE SCALE PATTERN WITH RIDGE IN THE W AND TROF IN THE
E WILL CONT THROUGH THE FCST PERIOD. PATTERN WL GO THROUGH SERIES OF
AMPLIFCATION/DEAMPLIFCATION CYCLES AS SIG SHRTWVS WORK THROUGH THE
PATTERN. TEMPS WL ROLLER COASTER BTWN NR NORMAL TO BLO NORMAL AS
SYSTEMS SHIFT ACRS THE AREA. PCPN WL BE MAINLY LAKE EFFECT...WITH
ANOTHER ROUND OF SIG LAKE-EFFECT EXPECTED EARLY IN THE FCST
PERIOD. MODELS SEEM TO BE COMING INTO BETTER AGREEMENT THAT SHRTWV
CROSSING THE AREA LATE IN THE WEEKEND AND EARLY NEXT WK WL BRIEFLY
PULL THE ERN TROF AXIS WWD...AND THAT WL RAISE THE POSSIBILITY OF
A MORE WIDESPREAD PCPN EVENT.
&&

.SHORT TERM...TDA/TNGT/THU. FOCUS OF THE FCST WAS POTENTIAL FOR SIG
LAKE-EFFECT OFF LAKE SUPERIOR. PATTERN LOOKS PRETTY FAVORABLE. SOME
SHSN WITH THE SYSTEM CROSSING THE AREA ARE POSSIBLE ACRS THE N LATE
THIS AFTN. THEN EXPECT LAKE-EFFECT TO GET GOING TNGT. CONDITIONS
BECOME INCREASINGLY FAVORABLE...WITH A PERIOD OF EXTREME INSTABILITY
AND NEARLY PERFECT TRAJECTORIES LIKELY LATER THU. LARGE SCALE
MOISTURE ALSO PROGGED TO INCR SOME DURING THAT TIME. WL RAMP UP FCST
AND WSW PRODUCTS SOME...BUT STICK WITH WATCH FOR NOW. THAT WL ALLOW
DAY SHIFT TO TAKE ONE LAST LOOK AND MAKE SURE EVERYTHING STAYS
ALIGNED BEFORE COMMITTING TO A WARNING.

NOT MUCH CHG TO FCST ACRS THE REST OF THE AREA. NUDGED TEMPS UP A
BIT ACRS THE SW PART OF THE FCST AREA FOR THIS AFTN...TO ABV GUID
VALUES. EARLY MORNING SFC CHART SHOWED WARM SECTOR LIKELY TO AT
LEAST BRUSH ACRS THAT AREA DURING THE AFTN.

ALSO CONTD WINDY FCST FOR THE DOOR PENINSULA. CURRENT FCST SITTING
JUST BLO ADVISORY CRITERIA. IF LATER DATA SUGGEST ANY FURTHER INCR
IN WINDS THEN AN ADVISORY WL BE NEEDED. WL MENTION IN THE HWO.

.LONG TERM...THURSDAY NIGHT THROUGH TUESDAY

THE MAIN CONCERN FOR THE LATTER HALF OF THE WEEK IS LAKE EFFECT
SNOW...SPECIFICALLY AMOUNT AND DURATION...IN THE LAKE SUPERIOR
SNOWBELT REGION. HPC PREFERRED A BLEND OF THE ECMWF AND GFS SO
THOSE WERE THE GUIDANCE TOOLS MOST CLOSELY FOLLOWED TO COME UP
WITH THIS FORECAST. 850MB TEMPERATURES AT 00Z FRIDAY WERE
FORECAST TO BE IN THE -15C TO -17C RANGE OVER THE PART OF LAKE
SUPERIOR WHERE THE WATER IS +5C TO +7C. 850MB WARM ADVECTION WILL
START LATE THURSDAY NIGHT BUT INSTABILITY IS EXPECTED TO BE MORE
THAN SUFFICIENT FOR LAKE EFFECT THURSDAY NIGHT. BUFKIT OVERVIEW FROM
THE 00Z GFS INDICATED PLENTY OF AVAILABLE MOISTURE BELOW 6KFT AND
INVERSION HEIGHTS WELL ABOVE THAT. KEPT LAKE EFFECT GOING
THURSDAY NIGHT...ESPECIALLY IN VILAS COUNTY WHERE THEY COULD PICK
UP A FEW MORE INCHES OF SNOW 00Z TO 12Z FRIDAY. MOST OF THE REST
OF THE FORECAST AREA SHOULD HAVE SCATTERED OR ISOLATED SNOW
SHOWERS...WITH FLURRIES EXPECTED IN CENTRAL WISCONSIN. SURFACE
HIGH PRESSURE WILL APPROACH THE STATE...CAUSING SURFACE
WINDS TO BACK TO THE WEST DURING THE DAY ON FRIDAY. THE SNOW
SHOWERS SHOULD THEN PUSH EAST OF MOST OF THE FORECAST AREA DURING
THE DAY ON FRIDAY...AND DEPART THE REMAINDER OF THE AREA BY
EVENING.

CLOUDS SHOULD DECREASE AS THE HIGH DRIFTS OVER THE AREA. AND DRY
CONDITIONS SHOULD PREVAIL FRIDAY NIGHT INTO SATURDAY NIGHT BEFORE
A CLIPPER SYSTEM BRINGS PRECIPITATION CHANCES BACK TO THE AREA
DURING THE EARLY PART OF NEXT WEEK.
&&

.AVIATION...MAV GUID PROBABLY TOO HIGH WITH CIGS...ESP AT RHI. CIGS
COULD DROP INTO MVFR CAT AS WAA CONTS THIS MORNING...AND ARE LIKELY
TO DROP TO MVFR LEVELS ACRS AT LEAST THE NW 1/2 OF THE FCST AREA IN
THE WAKE OF THE COLD FRONT LATE TNGT/TNGT.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
LAKE EFFECT SNOW WATCH FROM 00Z/20 TO 12Z21
WIZ005-
&&

SKOWRONSKI/MG
Hazardous weather outlook, Nov 18, 3:43 PM CST, 12 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
343 PM CST TUE NOV 18 2008

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-192145-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
343 PM CST TUE NOV 18 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
WISCONSIN...EAST CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN AND
NORTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ANOTHER ROUND OF HEAVY LAKE EFFECT SNOW IS EXPECTED OVER THE LAKE
SUPERIOR SNOWBELT OF NORTHERN WISCONSIN WEDNESDAY NIGHT THROUGH
THURSDAY. PLEASE SEE THE LAKE EFFECT SNOW WATCH FOR ADDITIONAL
INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-192145-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
343 PM CST TUE NOV 18 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

STRONG...SOUTHWEST WINDS WILL CREATE CONDITIONS HAZARDOUS TO SMALL
CRAFTS LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT ARE LIKELY WEDNESDAY...WITH
GALES POSSIBLE WEDNESDAY NIGHT INTO THURSDAY. AFTER THURSDAY...
CONDITIONS HAZARDOUS TO SMALL CRAFT WILL BE POSSIBLE AGAIN FROM
TIME TO TIME THROUGH THE REST OF THE PERIOD.

MPX/ECKBERG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 19, 9:34 AM CSTLake Effect Snow WarningGRBVilas44 hr

Nearby

Gale Warnings in Wisconsin, 2008Every gale warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.